# SDR CALA2024041801135

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 49,550 hours, 17,515 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT AND NO 3 LEADING EDGE FLAP LIGHT REMAINED ON WHEN FLAPS RETRACTED.  UPON FURTHER REVIEW REQUEST MX TO REMOVE AND REPLACE THE LE FLAP #3 EXTEND SENSOR (S173) REF AMM 27-88-11. BITED FSEU IAW FIM 27-51 TASK 801 AND FOUND F3 PROX RETRACT. R/R FLAP 3 RETRACT PROX SENSOR(S172) IAW AMM 27-88-11. WIRES NEEDS TO BE SECURED WITH LACING AND NEEDS AN OPS CHECK. CARRIED BY ELB PREFORMED LAND VERIFY TEST REF AMM 22-11-00. AIRCRAFT FULL AUTOLAND NO FAULTS NOTED SECURED F3 PROX SWITCH WIRES. OPS CHECK GOOD REF AMM 27-88-11.
